# SDR GLBA2012122400141

- Difficulty date: December 24, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 33,533 hours, 40,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK AFT SIDE OF LOWER DOOR FRAME ON RADIUS, ONE INCH IN LENGTH.  REPAIRED IAW EO 12-1900-53-078.
